My husband had rashes on his face, back, chest and arms morning of 4/30/2017. I suspected its measles bec he has fever and feeling that he has sore throat. We went to the dr and she said it could be food allergy. She gave diphenhydramine IV and hydrocortisone IV. We went home still rashes did not subside. Now (May 1) he still has rashes on sites i have mentioned plus rashes on his thighs, legs and feet. You think guys its measles? He's still feverish.
Did you find this post helpful?
|

User Profile
replied May 3rd, 2017
Hello and Welcome

I appreciate your concern

Measles rash would involve a flushed face with conjunctival inflammation/ redness and associated fever. The rash has a downward spread and is associated with flu like symptoms. Based on the history you detailed, its unlikely to be measles. An allergic reaction is the most likely cause. Anti histamines and steroids are the mainstay of treatment. If you have breathing problems or worsening rash then hospital admission would be required.

Wishing you best of health

Thanks


|
Did you find this post helpful?
Tags: Allergy, Flu
Quick Reply
Must Read
What causes allergies? We review risk factors and common allergens in this intro to allergies section....
What causes an allergy? Who is more likely to develop allergies? More here....
Which allergy symptoms are serious signs of allergic reaction and which are merely bothersome? Common types of allergy symptoms and allergic reactions here....
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Allergies , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.